Controllability for some second order differential equations
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 411-419
Jong Yeoul Park and Hyo Keun Han
Pusan National University, Pusan National University
Abstract : Using the theory of strongly continuous cosine families, we prove controllable of nonlinear second order control system and give an application.
Keywords : cosine family, controllable, Schauder fixed point theorem, Arzela-Ascoli theorem, mild solution
MSC numbers : 93B05, 93C20, 35L15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd